Hi doctr my skin complexion is dull and dark and as compred to my body... so wht can be the reasn.. can u suggest me good products
Like the answers? Chat privately with the doctor of your choice
Hi there...I can understand your concern. Increased exposure to sun or using steroid creams can cause such symptoms. It is important to rule out even other physical illness. Also if you are using any cosmetic products, stop it. Even they can lead to such symptoms. So kindly consult a nearby dermatologist for further evaluation.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.